Hello There, Guest!

STOPPING FOR GOOD...
#1
So I decided to stop NBE, although I had great results in the beginning when I first started my program putting on inches without getting chubbier it seems that after my first growth spurt in mu bust, now the rest of the weight I am putting on is around my tummy and hips. I was heavier before and I just don't want to go back to that. I think I will just quit while I am ahead, I have been on and off for a while and my boobs have stayed the same so I am going to stop NBE and try to tighten up my mid section. Thanks for everyone's love and support, I still plan to stick around here and say hello now and then or answer any questions.
Thank you!

BIG BOOBIE HUGGS!!! XOXOX
 Reply
#2
Has anyone else experienced this problem or stopped for this reason? Thoughts please...
 Reply
#3
Hi, if I remember correctly, weight gain can be exacerbated by certain NBE methods. Herbs like fenugreek for example are often blamed for weight gain. Hormonal birth control too. On the other hand, they say abs are made in the kitchen... I must admit it can be hard for myself because I love food! and I think some herbs for NBE can have an effect on blood sugar and digestion so I bet they could influence appetite for the worse... I think some ladies here could weigh in with their opinions or experience, no pun intended

anyway, best wishes and hope to see you around soon!
 Reply
#4
I've heard this about estrogen dominance, but I experience it when I am eating gluten (let's be honest that's always)
 Reply
#5
I'm sure I'm partially to blame as well but for some reason I have just been struggling with weight when I go harder on my NBE program so I'm deciding to stop even though I haven't quite reached my goal. Right now my midsection is priority! Thanks for everyone's support and positivity! :-)
 Reply
#6
Estrogen can do this and PM is a strong estrogen imitator. You could still use MSM and/or maybe a little progesterone cream. I've heard of fenugreek causing weight gain for some and weight loss for others. Wild yam, goat's rue, black cohosh and shatavari are similar to fenugreek. Most other herbal NBE acts like estrogen and would be like PM except weaker. You can also tone your stomach with stomach exercises to get it a little flatter even without losing weight.
 Reply
#7
(21-05-2015, 02:45 PM)surferjoe2007 Wrote: Estrogen can do this and PM is a strong estrogen imitator. You could still use MSM and/or maybe a little progesterone cream. I've heard of fenugreek causing weight gain for some and weight loss for others. Wild yam, goat's rue, black cohosh and shatavari are similar to fenugreek. Most other herbal NBE acts like estrogen and would be like PM except weaker. You can also tone your stomach with stomach exercises to get it a little flatter even without losing weight.



Thank you Suferjoe I know you are very educated in this subject but after the initial growth spurt in my boobs it seems I then started gaining a tummy which is very hard to overcome even with excersize while on NBE, I just think my body is very sensitive to estrogen. For not im stopping because it's the easiest way to be sure I can smil down on weight, I'm still massaging with my own raw aloe mixture.
 Reply
#8
Yeah it's probably a good idea to stop PM and most other herbs to lose weight. I meant that MSM won't make you gain weight because it's not even herbal. It's mainly for building springy collagen throughout the whole body. Progesterone cream could actually help weight loss and it's good for NBE, but the catch is that too much progesterone cream might be bad for NBE, and bad for you in general. Maybe if you shrink too much from weight loss and stopping herbs, a small amount of PC could be a lesser alternative to using PM again.
 Reply
#9
(22-05-2015, 03:39 AM)surferjoe2007 Wrote: Yeah it's probably a good idea to stop PM and most other herbs to lose weight. I meant that MSM won't make you gain weight because it's not even herbal. It's mainly for building springy collagen throughout the whole body. Progesterone cream could actually help weight loss and it's good for NBE, but the catch is that too much progesterone cream might be bad for NBE, and bad for you in general. Maybe if you shrink too much from weight loss and stopping herbs, a small amount of PC could be a lesser alternative to using PM again.


Thanks for your advice! Always welcome, as for now I am stopping completely and focusing on cardio exercise! I hope not to loose any of what I gained because I am very happy with the initial results and have been able to keep all my size so far. Even though I didn't reach my goal I must say NBE really did work for me, now it's just some fine tuning around some other problem areas on my body. Thanks again and also everyone who has been supportive and followed my progress!
 Reply
#10
I wonder if anyone else has had this problem?
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...